# SDR USAA920081054

- Difficulty date: May 8, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 54,655 hours, 37,270 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Lt Wing Te Flap
- Component: Flap, Boeing
- Component part number: 65C46435277MC
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C4 CHECK - LEFT WING AFT FLAP TRAILING EDGE HAS AREA OF DISBOND.  REPLACED LEFT WING AFT FLAP IAW AMM 27-51-39.
